# SDR CA190325013

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,109 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,022 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE PERFORMING PRE-FLIGHT ENGINE RUN UP, WHEN RIGHT MAGNETO WAS SELECTED, THE ENGINE BEGAN TO RUN VERY ROUGH ALMOST TO THE POINT OF STOPPING. THE AIRCRAFT RETURNED TO THE HANGAR AND THE FLIGHT WAS CANCELLED.
